# SDR DL72S020370

- Difficulty date: March 25, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N544DA
- Make and model: Boeing 727232
- Aircraft serial: 22493
- Aircraft time: 60,601 hours, 44,791 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 900542
- Part serial: 4758
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD OVERWING EMERGENCY EXIT LIGHT INOPERATIVE.    REPLACED BATTERY PACK AND CHARGER ASSEMBLY, OPERATION NORMAL.
